A member asked:

My husbands face and hands get red. he is overweight and is on medication for high blood pressure and cholesterol. ?

4 doctors weighed in across 2 answers

Need control,,: It looks like more control of his weight is needed. It would be wise to see your/his doctor about a balanced and stricter diet and possibly about adjusting his testosterone pill dose as it might contribute to strokes and cardiovascular events and worsened sleep apnea. Best of luck

Answered 1/27/2017

4.5k views

Thank

Need for evaluation: It is not feasible to provide a meaningful opinion without examining your husband and his symptoms warrant evaluation by a physician.

Answered 2/16/2014

4.5k views

Thank

Related Questions

Sponsored Content
HealthTap Medical Group does not endorse products or services. Sponsored content revenues support our mission to make health information free and accessible to all.Learn more